# SDR ASAA2019120371497

- Difficulty date: November 27, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N929VA
- Make and model: Airbus A321-253N
- Aircraft serial: 8819
- Aircraft time: 1,420 hours, 327 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 5134842
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER 2 FADEC START ATTEMPTS OF # 1 ENGINE RECEIVED "ENG 1 IGN A" INOP STATUS MSSG. (BOTH ENGINES AUTOMATICALLY STARTED SUCCESSFULLY ON IGN B).  MEL 74-31-01-01-C.  GROUNDED - YES. R & R ENG #1 IGNITER SYS A IAW AMM 74-21-10 PB 401 OPS CHK GOOD , A/C RELEASED FROM MEL 74-31-01-01 -C MAINT PROCEDURES REVERSED, MDDR 73540 REMOVED, LOG UPDATED, PLACARD REMOVED MCC JACK NOTIFIED
